MathSciNet Relay Station
MathSciNet bibliographic data
MR1469352 47A99 (46B20 47B99)
León-Saavedra, Fernando; Montes-Rodríguez, Alfonso Linear structure of hypercyclic vectors. J. Funct. Anal. 148 (1997), no. 2, 524–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement